Stable Feedback Control of a Fast Wheeled Robot

    Received 31 May 2018; accepted 17 August 2018

    2018, Vol. 14, no. 3, pp.  409-417

    Author(s): Kiselev O. M.

    We obtain criteria for the stability of fast straight-line motion of a wheeled robot using proportional or proportional derivative feedback control. The motion of fast robots with discrete feedback control is defined by the discrete dynamical system. The stability criteria are obtained for the discrete system for proportional and proportional-derivative feedback control.
    Keywords: feedback control, stability, robotics
    Citation: Kiselev O. M., Stable Feedback Control of a Fast Wheeled Robot, Rus. J. Nonlin. Dyn., 2018, Vol. 14, no. 3, pp.  409-417

    Download File
    PDF, 294.2 Kb


    [1] Sachkov, Yu. L., “Conjugate and Cut Time in the Sub-Riemannian Problem on the Group of Motions of a Plane”, ESAIM Control Optim. Calc. Var., 16 (2010), 1018–1039  crossref  mathscinet  zmath
    [2] Campion, G., Bastin, G., and d'Andréa-Novel, B., “Structural Properties and Classification of Kinematic and Dynamic Models of Wheeled Mobile Robots”, IEEE Trans. Robot. Autom., 12:1 (1996), 47–62  crossref
    [3] Martynenko, Yu. G., “Motion Control of Mobile Wheeled Robots”, J. Math. Sci. (N. Y.), 147:2 (2007), 6569–6606  crossref  mathscinet  zmath; Fundam. Prikl. Mat., 11:8 (2005), 29–80 (Russian)  mathnet
    [4] Walsh, G., Tilbury, D., Sastry, S., Murray, R., and Laumond, J. P., “Stabilization of Trajectories for Systems with Nonholonomic Constrains”, IEEE Trans. Automat. Control, 39:1 (1994), 216–222  crossref  mathscinet  zmath
    [5] Ollero, A. and Heredia, G., “Stability Analysis of Mobile Robot Path Tracking”, Proc. of the 1995 IEEE/RSJ Internat. Conf. on Intelligent Robots and Systems. Human Robot Interaction and Cooperative Robots (Pittsburgh, PA, USA (5-9 Aug. 1995)), v. 3, 461–466

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License